Efficient Complementary Perfect Triple Connected Domination Number of a Graph

Author:
G. MAHADEVAN1, B. ANITHA2, SELVAM AVADAYAPPAN3 and T. SUBRAMANIAN4
Affiliation:
Keyword:
Complementary perfect triple connected domination number, Efficient complementary perfect triple connected domination number. AMS (2010): 05C69
Issue Date:
August 2013
Abstract:

In this paper we introduce new domination parameter called efficient complementary perfect triple connected domination number of a graph. A subset S of V of a nontrivial graph G is said to be an efficient complementary perfect triple connected dominating set, if S is a complementary perfect triple connected dominating set and every vertiex is dominated exactly once. The minimum cardinality taken over all efficient complementary perfect triple connected dominating sets is called the efficient complementary perfect triple connected domination number and is denoted by ecpt. We investigate this number for some standard graphs. We also investigate its relationship with other graph theoretical parameters

Pages:
ISSN:
(Online) - (Print)
Source:
DOI:
Share This:
Facebook Twitter Google Plus LinkedIn Reddit

Copy the following to cite this article:

G. MAHADEVAN1, B. ANITHA2, SELVAM AVADAYAPPAN3 and T. SUBRAMANIAN4, "Efficient Complementary Perfect Triple Connected Domination Number of a Graph", Journal of Ultra Scientist of Physical Sciences, Volume 25, Issue 2, Page Number , 2016

Copy the following to cite this URL:

G. MAHADEVAN1, B. ANITHA2, SELVAM AVADAYAPPAN3 and T. SUBRAMANIAN4, "Efficient Complementary Perfect Triple Connected Domination Number of a Graph", Journal of Ultra Scientist of Physical Sciences, Volume 25, Issue 2, Page Number , 2016

Available from: http://ultraphysicalsciences.org/paper/243/

Ansari Education And Research Society
Facebook Google Plus Twitter
Website developed by